# SDR AU960764

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60600
- Engine: Lyc IO540K1J5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 220000
- Condition: Corroded
- Location: Vert Stab Struct
- Component: 220018201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIN HINGE ASSEMBLIES CORRODED
